# SDR NACA2001010

- Difficulty date: January 20, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N190AJ
- Make and model: Boeing 727-46
- Aircraft serial: 18878
- Aircraft time: 72,882 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 680 STRINGER 17L CRACK AT FUSELAGE TO FRAME CLIPS FORWARD AND AFT.  REPLACED (2) SHEAR TIES, MADE FROM 7075-T6, .040. PER SRM 53-10-4 FIG 11, 12 AND 13.
